Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vrintige

Retin-A causes bigger pores??? HELP!

...Ok. Sooo, what the heck?

I was prescribed the generic version of Retin-A by my doctor, 0.05%. Before using it, my pores were virtually invisible...seriously, you couldn't see them at all. I was prescribed the Retin-A mostly to reduce scarring, but i had a couple buttons around my nose, so I used some of it there. But after using it around my nose, it seems like my pores were enlarged in that area and it looks a little bumpy. But when I touch that spot, it feels smooth. Either my pores got bigger, or the Retin-A is bringing up some blackheads/whiteheads or something around my nose. PLEASE, SOMEONE HELP ME? WHAT IS GOING ON? What should I do and can I get the area around my nose to be uniform and smooth again??

Share this post


Link to post
Share on other sites
...Ok. Sooo, what the heck?

I was prescribed the generic version of Retin-A by my doctor, 0.05%. Before using it, my pores were virtually invisible...seriously, you couldn't see them at all. I was prescribed the Retin-A mostly to reduce scarring, but i had a couple buttons around my nose, so I used some of it there. But after using it around my nose, it seems like my pores were enlarged in that area and it looks a little bumpy. But when I touch that spot, it feels smooth. Either my pores got bigger, or the Retin-A is bringing up some blackheads/whiteheads or something around my nose. PLEASE, SOMEONE HELP ME? WHAT IS GOING ON? What should I do and can I get the area around my nose to be uniform and smooth again??

Hey there, ok first of all calm down lol. i know easier said than done when you see somting negative happen even if its just minor. How long have you been using retin-a? I just started retin-a a few days ago so i dont know from personal expierence but ive done quite a bit of research and talked to quite a few people on it and the general opinion is and im sure you've heard that it gets worse before it gets better. I feel thats true not just for acne since from what i understand it intially thins the epidermis (top layer of skin) while it plumps up the dermis (lower layer). Unfortunatly it takes time for this to actually happen. So to answer your question directly the top layer of your skin is probally thinning or possibly purging like you said and it just hasnt adjusted yet also it will take time for the dermis to plump. There are was good threads that give a lot of good info that are in the pinned section.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×